0
TECHNICAL BRIEFS

Cavitation in Short Bearings

[+] Author and Article Information
M. Rodríguez, A. Liñán

E.T.S. de Ingenieros Aeronáuticos, Universidad Politécnica de Madrid, Madrid, Spain

J. Tribol 107(1), 142-144 (Jan 01, 1985) (3 pages) doi:10.1115/1.3260991 History: Online October 29, 2009

Abstract

In this note we obtain the boundaries of the cavitation bubbles when the Reynolds conditions are used to treat the problem of the cavitation, in short journal bearings and in mechanical face seals. A universal solution to this problem is presented in some detail, in the sense that the solution of an ordinary nonlinear first order differential equation, that is necessary to describe the downstream boundary of the cavity, only depends on the eccentricity ratio, but not on the cavitation incipience eccentricity.

Copyright © 1985 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In